# SDR ABXA20160329052

- Difficulty date: March 29, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T220314
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE AIR LOAD RIB CORRODED AT WS 479.  R & R RT WING LE AIR LOAD RIB AT WS 479 IAW SRM 51-40-02.  CORRODED LEVEL 2, PN 114T2203-14, PART NAME STRUT RIB, SN NSN, WS LOCATION FROM WS 479 - 479.  ACFT WAS GNDED.
